# SDR UALA2010062102168

- Difficulty date: June 20, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 31,205 hours, 12,572 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: 32
- Condition: Debonded
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE PANEL 194AT AFT EDGE HAS AN AREA 11 INCHES BY 1 INCH DISBONDING.   REPLACED LT OFFWING SLIDE.
